I have had several injections move down a little and then cause stiffness. Not so much swelling but definitely the area below where I injected was sore and tough to move without causing a little pain. But, I have always just given it time and it has always been ok.
IMO, I think it has something to do with where you inject it. It used to only happen in my shoulders. Not often, but every once in a while. Then, one day, I injected a little too low in my quads and the same thing happened there. A pain and soreness (which I guess could be interpreted as a sort of swelling, although it did not seem visually larger) arose right above my knee. And so I have just put two and two together to conclude that when I inject too low in a muscle, which often happens in my shoulder due to my lack of mobility which, and I am not complaining, but, which is due to my unlack of size. Haha.
And also, this has never happened from gear I have bought from a dealer but from gear I have purchased through stealth websites. Could this also be linked to the problem due to the sterilization chemical which i presume is alcohol? Not too sure about this last part, just an educated guesstimate.